Painkillers causing urine retention?

Watch
Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
So i recently was put on a strong painkiller and its making it hard to pee. Has anyone else had this problem? Any solution for it?
0
reply
Anonymous #2
#2
Report 2 weeks ago
#2
If you don’t say what painkiller you’re not going to get that much response from people who have had the same problem before
0
reply
Anonymous #1
#3
Report Thread starter 2 weeks ago
#3
(Original post by Anonymous)
If you don’t say what painkiller you’re not going to get that much response from people who have had the same problem before
MS-Contin
0
reply
elixirhtc
Badges: 8
Rep:
? You'll earn badges for being active around the site. Rep gems come when your posts are rated by other community members.
#4
Report 1 week ago
#4
I would say that it should be approved according to the physician recommendation ...
0
reply
Anonymous #1
#5
Report Thread starter 1 week ago
#5
(Original post by elixirhtc)
I would say that it should be approved according to the physician recommendation ...
What does that have to do with the question??
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

When did you submit your Ucas application if you applied to go to university this year?

September 2021 (36)
7.2%
October 2021 (223)
44.6%
November 2021 (59)
11.8%
December 2021 (64)
12.8%
January 2021 (60)
12%
I still haven't submitted it yet! (43)
8.6%
Something else (15)
3%

Watched Threads

View All